# SDR AALA202404192721

- Difficulty date: March 26, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED AT Y765 AND FR 66 IN AFT GALLEY AREA. REPLACED FLOOR BEAM PER SRM 51-42-11-801.
